# SDR MALA080055

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 22,202 hours, 24,491 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Punctured
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SKIN HAS THREE PUNCTURES OB OF TRIM TAB AS WELL AS 13 PREVIOUS REPAIRS NOT RECOGNIZED AS BEING IN COMPLIANCE WITH THE SRM.  REPAIRED DAMAGE AND PREVIOUS COMPOSITE DAMAGE ON LT ELEVATOR IAW EO NR S55143 FOR MORE INFO SEE CONT CARD 085348 FROM CONTINUATION CARD 085348.  (1) LT ELEVATOR REQUIRES BALANCE.  BALANCED LT ELEVATOR IAW SF3 SRM 51-60-00 (2) LT ELEVATOR UPPER SKIN DAMAGE REQUIRES DIMENSIONAL EVALUATION FOR ENGINEERING DEPARTMENT.  MAPPED LOCATIONS AND MEASURED ALL THREE PUNCTURE DIMENSIONS AND FORWARDED TO ENGINEERING.  13 PREVIOUS REPAIRS REQUIRE EVALUATION FOR SRM COMPLIANCE.  MAPPED ALL PREVIOUS REPAIRS ADJACENT TO PUNCTURE DAMAGE.  FORWARDED TO ENGINEERING.  LT ELEVATOR REQUIRES PERMANENT REPAIR.  REPAIRED COMPOSITE DAMAGE ON LT ELEVATOR IAW EO NR S55143.
